ive been on it for years and i think its time for a change it doesnt seem to work very well.
I think each individual is different , & will react differently to each med. I also have asthma brought on by allergies. One of my allergies is to 2 milk proteins. I had been using Albuterol, & seemed it was getting worse not better. Mentioned it to my doctor & he tried to give me Advair, but luckily I had read a magazine article the day before about it (an ad) ,& it said if you have milk protein allergies do not use this product because it can make the breathing worse. Showed this to the doc (who is my allergist too) so he hands me Spiriva to try. I get home, read the leaflet that comes with it & it also says if you have milk protein allergies do not use this product as it can result in death! Now you would think an allergy, asthma & internist would know this, but he did not.
Guess I'm not answering your question directly, but it could be you need to be on something completely different. I used to be on Theopolline(sp) & it worked with a rescue inhaler handy. My doctor said it's an old treatment & most doctors don't prescribe it anymore. Well if it works, & I can't use inhalers? Duh? So now I have nothing, & hope I don't have an attack. Maybe it's time you talk to your doctor about putting you on a pill that will help with a rescue inhaler just in case. (oh, & I found out Albuterol is the same for milk allergies!)Just some thoughts...
Hi Eve54! Welcome to Drugs.com
My husband has COPD (Chronic Obstructive Pulmonary Disorder) & he uses Symbicort 200 turbuhaler 200UG/ 6UG Each container has 120 doses. Your respirologist or physician will determine your individual dosage.
All the best to you & your health, Eve! from Wendy :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2009 • 1 answer
Posted 14 Mar 2012 • 5 answers
Advair Diskus - will using advair 250/50 with other inhalers like pro-air and speriva for COPD have?
Posted 26 Jul 2014 • 1 answer
Posted 11 Sep 2015 • 2 answers
I have recently started taking Advair 500 discus: I perceive that I am getting to be more irritable?
Posted 2 Apr 2017 • 1 answer